# SDR IPXA2023122014302

- Difficulty date: December 19, 2023
- Submitted: December 20, 2023
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 81,615 hours, 18,288 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 ENTRY DOOR WILL NOT CLOSE COMPLETELY USING INSIDE SWITCH. CLOSES FINE IF USING EXTERNAL SWITCH. OPERATED L1 CREW DOOR MULTIPLE TIMES PER AMM 52-11-02. OPS CHECK GOOD. CLEANED INSIDE CONTROL SWITCH PER SWPM 20-00-06.
